VOL. 39 · NO. 2 | April, 1968
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 39 (2), (April, 1968)
No abstract available
Articles
Jaroslav Hajek
Ann. Math. Statist. 39 (2), 325-346, (April, 1968) DOI: 10.1214/aoms/1177698394
Krishna Balasundaram Athreya
Ann. Math. Statist. 39 (2), 347-357, (April, 1968) DOI: 10.1214/aoms/1177698395
No abstract available
James Yackel
Ann. Math. Statist. 39 (2), 358-364, (April, 1968) DOI: 10.1214/aoms/1177698396
Sidney C. Port
Ann. Math. Statist. 39 (2), 365-371, (April, 1968) DOI: 10.1214/aoms/1177698397
No abstract available
P. Warwick Millar
Ann. Math. Statist. 39 (2), 372-376, (April, 1968) DOI: 10.1214/aoms/1177698398
R. R. Bahadur, P. J. Bickel
Ann. Math. Statist. 39 (2), 377-378, (April, 1968) DOI: 10.1214/aoms/1177698399
No abstract available
Ronald Pyke, David Root
Ann. Math. Statist. 39 (2), 379-381, (April, 1968) DOI: 10.1214/aoms/1177698400
No abstract available
J. Kuelbs
Ann. Math. Statist. 39 (2), 382-389, (April, 1968) DOI: 10.1214/aoms/1177698401
No abstract available
Lester E. Dubins
Ann. Math. Statist. 39 (2), 390-393, (April, 1968) DOI: 10.1214/aoms/1177698402
No abstract available
Stephen R. Kimbleton
Ann. Math. Statist. 39 (2), 394-397, (April, 1968) DOI: 10.1214/aoms/1177698403
J. Durbin
Ann. Math. Statist. 39 (2), 398-411, (April, 1968) DOI: 10.1214/aoms/1177698404
No abstract available
Sheldon M. Ross
Ann. Math. Statist. 39 (2), 412-423, (April, 1968) DOI: 10.1214/aoms/1177698405
No abstract available
Lloyd Fisher
Ann. Math. Statist. 39 (2), 424-432, (April, 1968) DOI: 10.1214/aoms/1177698406
Kumar Jogdeo
Ann. Math. Statist. 39 (2), 433-441, (April, 1968) DOI: 10.1214/aoms/1177698407
Peter J. Bickel, Joseph A. Yahav
Ann. Math. Statist. 39 (2), 442-456, (April, 1968) DOI: 10.1214/aoms/1177698408
Vaclav Fabian
Ann. Math. Statist. 39 (2), 457-465, (April, 1968) DOI: 10.1214/aoms/1177698409
William H. Lawton
Ann. Math. Statist. 39 (2), 466-480, (April, 1968) DOI: 10.1214/aoms/1177698410
R. Duncan Luce
Ann. Math. Statist. 39 (2), 481-491, (April, 1968) DOI: 10.1214/aoms/1177698411
No abstract available
Morris Skibinsky
Ann. Math. Statist. 39 (2), 492-501, (April, 1968) DOI: 10.1214/aoms/1177698412
Saul Blumenthal, Arthur Cohen
Ann. Math. Statist. 39 (2), 502-516, (April, 1968) DOI: 10.1214/aoms/1177698413
Saul Blumenthal, Arthur Cohen
Ann. Math. Statist. 39 (2), 517-530, (April, 1968) DOI: 10.1214/aoms/1177698414
W. Schaafsma
Ann. Math. Statist. 39 (2), 531-546, (April, 1968) DOI: 10.1214/aoms/1177698415
Richard E. Barlow
Ann. Math. Statist. 39 (2), 547-560, (April, 1968) DOI: 10.1214/aoms/1177698416
No abstract available
James M. Dickey
Ann. Math. Statist. 39 (2), 561-566, (April, 1968) DOI: 10.1214/aoms/1177698417
Rupert G. Miller Jr.
Ann. Math. Statist. 39 (2), 567-582, (April, 1968) DOI: 10.1214/aoms/1177698418
No abstract available
J. A. Hartigan
Ann. Math. Statist. 39 (2), 583-592, (April, 1968) DOI: 10.1214/aoms/1177698419
D. A. S. Fraser
Ann. Math. Statist. 39 (2), 593-605, (April, 1968) DOI: 10.1214/aoms/1177698420
V. M. Joshi
Ann. Math. Statist. 39 (2), 606-620, (April, 1968) DOI: 10.1214/aoms/1177698421
No abstract available
T. V. Hanurav
Ann. Math. Statist. 39 (2), 621-642, (April, 1968) DOI: 10.1214/aoms/1177698422
No abstract available
Edward J. Carney
Ann. Math. Statist. 39 (2), 643-656, (April, 1968) DOI: 10.1214/aoms/1177698423
K. S. Banerjee, W. T. Federer
Ann. Math. Statist. 39 (2), 657-663, (April, 1968) DOI: 10.1214/aoms/1177698424
C. P. Quesenberry, M. P. Gessaman
Ann. Math. Statist. 39 (2), 664-673, (April, 1968) DOI: 10.1214/aoms/1177698425
Notes
Lloyd Fisher, Sheldon M. Ross
Ann. Math. Statist. 39 (2), 674-675, (April, 1968) DOI: 10.1214/aoms/1177698426
P. U. Surendran
Ann. Math. Statist. 39 (2), 676-680, (April, 1968) DOI: 10.1214/aoms/1177698427
C. C. Yalavigi
Ann. Math. Statist. 39 (2), 681-683, (April, 1968) DOI: 10.1214/aoms/1177698428
No abstract available
Articles
Leon J. Gleser
Ann. Math. Statist. 39 (2), 684, (April, 1968) DOI: 10.1214/aoms/1177698429
No abstract available
Pranab Kumar Sen, Madan Lal Puri
Ann. Math. Statist. 39 (2), 684, (April, 1968) DOI: 10.1214/aoms/1177698430
No abstract available
Kjell Doksum
Ann. Math. Statist. 39 (2), 684-685, (April, 1968) DOI: 10.1214/aoms/1177698431
No abstract available
Book Review
J. L. Doob
Ann. Math. Statist. 39 (2), 686, (April, 1968) DOI: 10.1214/aoms/1177698432
No abstract available
News
Ann. Math. Statist. 39 (2), 687-708, (April, 1968) DOI: 10.1214/aoms/1177698433
No abstract available
Ann. Math. Statist. 39 (2), 709-724, (April, 1968) DOI: 10.1214/aoms/1177698434
No abstract available
Publications
Ann. Math. Statist. 39 (2), 724-725, (April, 1968) DOI: 10.1214/aoms/1177698435
No abstract available
Back Matter
Ann. Math. Statist. 39 (2), (April, 1968)
No abstract available
Back to Top